# SDR 96ZZZX4329

- Difficulty date: August 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N279MA
- Make and model: Fokker F27MK200
- Aircraft serial: 10297
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Condition: Wrong Part
- Location: Flap Hinge
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK INSPECTION, NOTED THAT AN INCORRECT BEARING WAS INSTALLED IN THE LEFT FLAP CENTER HINGE.  THE PART WAS UNIDENTIFIABLE AND NO PART OR SERIAL NUMBERS WERE PRESENT.  PART APPEARED TO COME FROM A NON-AIRCRAFT PARTS SOURCE.
